# SDR UALA2008111306395

- Difficulty date: November 6, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 49,715 hours, 17,464 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Light
- Condition: Inoperative
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FIRE LIGHT DOES NOT ILLUMINATE DURING FIRE TEST.  REPLACED LAMP.
